English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On the special values of certain Rankin-Selberg L-functions and applications to odd symmetric power L-functions of modular forms

Raghuram, A. (2010). On the special values of certain Rankin-Selberg L-functions and applications to odd symmetric power L-functions of modular forms. International Mathematics Research Notices, 2010(10), 334-372. doi:10.1093/imrn/rnp127.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Raghuram_special_2010.pdf (Any fulltext), 418KB
Name:
Raghuram_special_2010.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Raghuram, A.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 545804
DOI: 10.1093/imrn/rnp127
URI: http://de.arxiv.org/abs/0811.4435v1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Alternative Title : IMRN
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2010 (10) Sequence Number: - Start / End Page: 334 - 372 Identifier: -